| Catalog Number |
01.18.145 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 years and 6 months from the primary, the patient came in reporting pain and instability due to a distally potted stem.The surgeon revised the medacta stem and head with competitor implants and revised the medacta liner with a medacta liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 07-aug-2023.Lot: 131560: (b)(4) items manufactured and released on 22-jul-2013.Expiration date: 2018-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.